# SDR IPXA2023021595449

- Difficulty date: January 10, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 113,711 hours, 19,460 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT - SHEAR - RIVET, RH WING REAR SPAR UPPER FIX PANEL SUPPORT FRAME, WBL 445 (REPAIR) CW
